# SDR ASOA201001614

- Difficulty date: October 18, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 21,911 hours, 19,011 cycles
- Engine: Ge CF343B1
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT SIGN AT ROW 8CD INOP.  REPAIRED DEFECTIVE SPLICE ON RT EMERGENCY EXIT SIGN FIXTURE AT ROW 8CD IAW ESPM 20-17-10, OPS CHECK GOOD. REPAIRED DEFECTIVE SPLICE ON RT EMERGENCY EXIT SIGN FIXTURE AT ROW 8CD IAW ESPM 20-17-10, OPS CHECK GOOD.  (CLOSED)
